# SDR UALA2011113006576

- Difficulty date: November 29, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 48,504 hours, 13,043 cycles
- Engine: Pwa PW4056
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Part number: 232T421725
- Condition: Misinstalled
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT VISOR HOLDER ON CAPTAIN SLIDING WINDOW INSTALLED BACKWARDS.  VISOR HOLDER INSTALLED CORRECTLY NEED SLIDER STOP, PCN 160-8969, NIS AT HNL.
